# SDR ASAA2019030928551

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,774 hours, 13,999 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF RADIO NR 1 FAIL. GROUNDED - YES. PERFORMED BITE PROCEDURE ON NR 1 HF TRANSCEIVER PER FIM TASK 23-11-00-810-801, OPS CHECK GOOD, FAIL LIGHT EXTINGUISHED.
